MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 30-36 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 30-36 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48133230
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during small surgery, the surgeon inserted the screws to l5 (cbt)-s.And the surgeon tried to use the crosslink connector(medium).But the surgeon could not assembled the crosslink connector.Therefore the surgeon tried to remove the crosslink connector.When the surgeon loosened the center screw of the connector, the screw was deformed.Therefore, the surgeon removed the crosslink connector with the rod.Afterwards, the surgeon used the large crosslink connector.But, the surgeon could not assembled the crosslink connector.Therefore, the surgeon not used the crosslink connector.
 
Additional Manufacturer Narrative
Complaint history review; risk assessment.Manufacturing records were not reviewed because the lot # of the device was not provided.The device was not returned for evaluation.The root cause cannot be determined because the instruments were not returned and additional information regarding the event was not provided.
 
Event or Problem Description
It was reported that; during small surgery, the surgeon inserted the screws to l5(cbt)-s.And the surgeon tried to use the crosslink connector(medium).But the surgeon could not assembled the crosslink connector.Therefore the surgeon tried to remove the crosslink connector.When the surgeon loosened the center screw of the connector, the screw was deformed.Therefore the surgeon removed the crosslink connector with the rod.Afterwards, the surgeon used the large crosslink connector.But, the surgeon could not assembled the crosslink connector.Therefore the surgeon not used the crosslink connector.

Brand Name
XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 30-36 MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5851670
Report Number0009617544-2016-00322
Device Sequence Number1387332
Product Code KWP
UDI-Device Identifier04546540515087
UDI-Public(01)04546540515087
Combination Product (Y/N)N
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48133230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2016
Supplement Report FDA Received Date10/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1